# SDR SWAA2013062417491

- Difficulty date: June 14, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 14,511 hours, 8,514 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6545455
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB CRACKED AT BS 147.9 AT FWD SPAR AT LOWER SIDE.  REPAIRED RIB IAW EA.
